# SDR SWAA2022061307681

- Difficulty date: May 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; BS 727C+12 THROUGH 727C+16; RBL 21; 2EA FASTENER HOLES ON R/H TRANSITION ANGLE HAVE LIGHT SURFACE CORROSION. / [01] REMOVED CORROSION; MATERIAL LOSS WAS .002IN AND REMAINING MATERIAL IS .032IN. FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2.;[02] INCORRECT REMAINING MATERIAL MEASUREMENT IN CORRECTIVE ACTION #1. REMAINING MATERIAL THICKNESS IS .038IN.;[03] C/W INSPECTION
